Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Hair falling. Taken biotin tablets, minoxidil topical. Stress full person. Donated blood. Suggestions?

I am Male
Age 27
Blood A1+
Sir i have problem hair falling.. i have taken biotin tablets and also minoxidil topical solution but still my hair density is reduced lot.. little stress full person i am.. 2 time i donated blood in 3 month gap... i feel always tired...
I had also heam up iron tonic 2 times but no results yet... now bought dexorange...

What should i have to do suggest me
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Blood donation is a noble gesture and donating it at three month interval is completely safe. It is in no way related to your weakness and hair fall.
Hair fall could be associated with weakness due to underlying nutritional deficiency. This type of hair fall is diffuse and is known as telogen effluvium. I would advise that you get your serum ferritin, hemoglobin, thyroid profile and vitamin D level done. Another cause could be androgenetic alopecia. In this type of hair fall frontal, temporal and central area of scalp lose hair. I would advise that you consult a dermatologist and a physician to rule out the cause of hair fall and weakness.
Hope that helped.
Take care
Answered: Tue, 28 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor